# SDR MALA976106

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Hyd Line
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 HYDRAULIC QUANTITY VERY LOW.  EMERGENCY LANDING IN MBS WITH QUANTITY INDICATING NEAR ZERO.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED O-RING ON PRESSURE SUPPLY LINE NIPPLE FITTING.  ALL CHECKS GOOD.
